I have been diagnosed with IBS and H Pylori infection. I am on medication for H Pylori infection. I feel nausea and Stomachache after every meal. I also sometimes vomit and cannot empty my stomach because of constipation also I have headache and blurred vision. Dr has already told me that I will have nausea and these things for 10-12 days because of Ppi kit dosage. Please give any advice to avoid these symptoms.
Like the answers? Chat privately with the doctor of your choice
Hello there..... Avoid problem foods. If certain foods make your signs and symptoms worse, don't eat them. These may include alcohol, chocolate, caffeinated beverages such as coffee and sodas,... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function.....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.